# SDR AALA202112176306

- Difficulty date: December 13, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Airbus A321-231
- Aircraft serial: 6272
- Aircraft time: 23,148 hours, 6,789 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit-Cabin
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FAINT DIRTY SOCK ODOR IN COCKPIT AND CABIN DURING CRUISE AND DESCENT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
